Relativized semigroups of transformations containing the first projective relation $\underset1\chi$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1969), pp. 89-103
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_8_a10,
author = {V. N. Salii},
title = {Relativized semigroups of transformations containing the first projective relation~$\underset1\chi$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {89--103},
year = {1969},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_8_a10/}
}
TY - JOUR AU - V. N. Salii TI - Relativized semigroups of transformations containing the first projective relation $\underset1\chi$ JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1969 SP - 89 EP - 103 IS - 8 UR - http://geodesic.mathdoc.fr/item/IVM_1969_8_a10/ LA - ru ID - IVM_1969_8_a10 ER -
V. N. Salii. Relativized semigroups of transformations containing the first projective relation $\underset1\chi$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1969), pp. 89-103. http://geodesic.mathdoc.fr/item/IVM_1969_8_a10/